Alert archive / Nevada / Freeze Warnings in 2007
Freeze Warning 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this freeze warning at Jan 13, 2007, 4:28 PM MST for Mohave County, Arizona; Clark County, Nye County, Nevada; Inyo County, San Bernardino County, California. It took effect at Jan 14, 2007, 11:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2007, 4:28 PM MST (23:28 UTC)
- In effect from
- Jan 14, 2007, 11:00 PM MST
- Expired
- Jan 15, 2007, 10:00 AM MST
- In force
- 11 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 100 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 132328 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 328 PM PST SAT JAN 13 2007 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-140800- /O.NEW.KVEF.FZ.W.0003.070115T0600Z-070115T1700Z/ /O.CON.KVEF.FZ.W.0002.070114T0600Z-070114T1800Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 328 PM PST SAT JAN 13 2007 /428 PM MST SAT JAN 13 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/ THIS EVENING TO 10 AM PST /11 AM MST/ SUNDAY FOR A HARD FREEZE... ...FREEZE WARNING IN EFFECT FROM 10 PM PST /11 PM MST/ SUNDAY TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FOR THE LOW DESERTS OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA FROM 10 PM PST /11 PM MST/ SUNDAY TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE. A FREEZE WARNING REMAINS IN EFFECT FOR THE LOW DESERTS OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA FROM 10 PM PST /11 PM MST/ THIS EVENING TO 10 AM PST /11 AM MST/ SUNDAY FOR A HARD FREEZE. TEMPERATURES WILL ONCE AGAIN QUICKLY FALL BELOW FREEZING THIS EVENING WITH THE COLDEST READING OCCURRING AROUND SUNRISE SUNDAY MORNING. TONIGHT WILL BE THE COLDEST NIGHT WITH READINGS ON AVERAGE 3 TO 4 DEGREES COLDER THAN THIS MORNING. FOR LAS VEGAS...TEMPERATURES COULD BE AS COLD AS 15 DEGREES WITH 22 DEGREES BEING THE OFFICIAL FORECAST AT MCCARRAN INTERNATIONAL AIRPORT. FOR THE REMAINDER OF CLARK...SOUTHERN NYE...INYO AND SAN BERNARDINO...SOUTHERN MOHAVE COUNTIES EXCLUDING THE COLORADO RIVER LOWS WILL BE IN TEENS. FOR THE COLORADO RIVER FROM LAUGHLIN-BULLHEAD CITY TO LAKE HAVASU CITY LOWS WILL BE IN THE MID 20S. TEMPERATURES THAT COLD HAVE NOT BEEN OBSERVED AT NEEDLES CALIFORNIA SINCE DECEMBER 1990. THE LOW TEMPERATURES FOR SUNDAY NIGHT-EARLY MONDAY MORNING WILL BE VERY SIMILAR TO THOSE REPORTED SATURDAY MORNING. FOR A LIST OF OFFICIAL LOWS FROM THIS MORNING PLEASE REFER TO OUR REGIONAL TEMPERATURE AND PRECIPITATION SUMMARY WHICH CAN BE FOUND ON OUR WEB SITE AT WWW.WRH.NOAA.GOV/VEF. /ALL LOWER CASE/ PEOPLE SHOULD TURN THEIR SPRINKLE SYSTEMS OFF OR NOT RUN THEM OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN-GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. DUE TO A LONGER DURATION OF TEMPERATURES BELOW FREEZING TONIGHT PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP PETS INDOORS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ PIERCE
6 follow-up statements
000 WWUS75 KVEF 141101 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 301 AM PST SUN JAN 14 2007 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-141800- /O.CON.KVEF.FZ.W.0002.000000T0000Z-070114T1800Z/ /O.CON.KVEF.FZ.W.0003.070115T0600Z-070115T1700Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 301 AM PST SUN JAN 14 2007 /401 AM MST SUN JAN 14 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PST /11 AM MST/ THIS MORNING FOR A HARD FREEZE... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PST /11 AM MST/ THIS MORNING FOR A HARD FREEZE. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE. A FREEZE WARNING REMAINS IN EFFECT FOR THE LOW DESERTS OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA THROUGH 10 AM PST /11 AM MST/ THIS MORNING FOR A HARD FREEZE. TEMPERATURES HAVE ONCE AGAIN FALLEN TO BELOW FREEZING ACROSS THE AREA AND WILL CONTINUE BELOW FREEZING THROUGH MID MORNING...HOWEVER THE COLDEST READINGS OF THE DAY NORMALLY OCCUR AROUND SUNRISE. AS OF 2 AM PST /3 AM MST/ TEMPERATURES HAVE GENERALLY FALLEN TO THE UPPER TEENS TO MID 20S ACROSS CLARK...SOUTHERN NYE...INYO...SAN BERNARDINO...AND SOUTHERN MOHAVE COUNTIES...MEANWHILE THE LOWER COLORADO RIVER VALLEY HAVEFALLEN TO THE UPPER 20S. THE LOW TEMPERATURES FOR SUNDAY NIGHT-EARLY MONDAY MORNING WILL LIKELY BE A FEW DEGREES WARMER THAN THOSE SEEN THIS MORNING... HOWEVER A HARD FREEZE WILL STILL OCCUR. PEOPLE SHOULD TURN THEIR SPRINKLE SYSTEMS OFF OR NOT RUN THEM OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN- GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. DUE TO A LONGER DURATION OF TEMPERATURES BELOW FREEZING THROUGH THIS MORNING AND AGAIN TONIGHT PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP PETS INDOORS. $$
000 WWUS75 KVEF 141807 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1007 AM PST SUN JAN 14 2007 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-150030- /O.EXP.KVEF.FZ.W.0002.000000T0000Z-070114T1800Z/ /O.CON.KVEF.FZ.W.0003.070115T0600Z-070115T1700Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 1007 AM PST SUN JAN 14 2007 /1107 AM MST SUN JAN 14 2007/ ...FREEZE WARNING WILL EXPIRE AT 10 AM PST /11 AM MST/ THIS MORNING FOR A HARD FREEZE... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE... THE FREEZE WARNING WILL EXPIRE AT 10 AM PST /11 AM MST/ THIS MORNING FOR A HARD FREEZE. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE. AFTER ANOTHER VERY COLD NIGHT ACROSS THE LOW DESERTS OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA TEMPERATURES HAVE STARTED TO WARM. AT 10 AM READINGS RANGE FROM THE UPPER 20S ACROSS SOUTHERN NEVADA AND EASTERN CALIFORNIA TO THE MIDDLE 30S ALONG THE COLORADO RIVER VALLEY. SOME LOWS TEMPERATURES THIS MORNING INCLUDE: SOUTHERN NEVADA... LAS VEGAS...........23 DEGREES. MESQUITE............16 DEGREES. OVERTON.............17 DEGREES. INDIAN SPRINGS......12 DEGREES. PAHRUMP.............11 DEGREES. BOULDER CITY........24 DEGREES. EASTERN CALIFORNIA... BARSTOW-DAGGETT.....17 DEGREES. YUCCA VALLEY........13 DEGREES. TWENTYNINE PALMS....16 DEGREES. NEEDLES.............24 DEGREES. BAKER...............15 DEGREES. DEATH VALLEY........24 DEGREES. NORTHWEST ARIZONA... LAKE HAVASU CITY....27 DEGREES. BULLHEAD CITY.......28 DEGREES. MOHAVE VALLEY.......22 DEGREES. WIKIEUP.............17 DEGREES. TEMPLE BAR..........22 DEGREES. THE LOW TEMPERATURES FOR TONIGHT-EARLY MONDAY MORNING WILL LIKELY BE A FEW DEGREES WARMER THAN THOSE SEEN THIS MORNING... HOWEVER A HARD FREEZE WILL STILL OCCUR. PEOPLE SHOULD TURN THEIR SPRINKLE SYSTEMS OFF OR NOT RUN THEM OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN- GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP PETS INDOORS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ PIERCE
000 WWUS75 KVEF 142323 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 323 PM PST SUN JAN 14 2007 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-150800- /O.CON.KVEF.FZ.W.0003.070115T0600Z-070115T1700Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 323 PM PST SUN JAN 14 2007 /423 PM MST SUN JAN 14 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE... A FREEZE WARNING REMAINS IN EFFECT FOR THE LOW DESERT OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA FROM 10 PM PST /11 PM MST/ THIS EVENING TO 9 AM PST /10 AM MST/ MONDAY FOR A HARD FREEZE. PEOPLE SHOULD BE PREPARED FOR ANOTHER COLD NIGHT ACROSS THE LOW DESERT OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA. TEMPERATURES WILL NOT BE AS COLD AS SUNDAY MORNING BUT A HARD FREEZE WILL STILL OCCUR ACROSS PORTIONS OF SOUTHERN NEVADA AND EASTERN CALIFORNIA WITH LOW TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S. FOR THE COLORADO RIVER VALLEY TEMPERATURES WILL BE BETWEEN 25 AND 30 DEGREES. LOW TEMPERATURES WILL GRADUALLY MODERATE THROUGH WEDNESDAY WITH FREEZING TEMPERATURES STILL POSSIBLE ACROSS THE LOW DESERT OF SOUTHERN NEVADA AND EASTERN CALIFORNIA. TEMPERATURES IN THE COLORADO RIVER VALLEY WILL BE NEAR TO SLIGHTLY ABOVE FREEZING. SINCE THE COLDEST TEMPERATURES HAVE PASSED NO FURTHER FREEZE WARNINGS FOR A HARD FREEZE WILL BE ISSUED. PEOPLE SHOULD CONTINUE TO KEEP THEIR SPRINKLE SYSTEMS TURNED OFF OR NOT RUN THEM OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN-GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP PETS INDOORS. A FREEZE WARNING FOR A HARD FREEZE MEANS WELL BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ PIERCE
000 WWUS75 KVEF 150733 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1133 PM PST SUN JAN 14 2007 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-151700- /O.CON.KVEF.FZ.W.0003.000000T0000Z-070115T1700Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 1133 PM PST SUN JAN 14 2007 /1233 AM MST MON JAN 15 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST /10 AM MST/ MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST /10 AM MST/ MONDAY. PEOPLE SHOULD BE PREPARED FOR ANOTHER COLD NIGHT ACROSS THE LOW DESERT OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA. TEMPERATURES WILL NOT BE AS COLD AS SUNDAY MORNING BUT A HARD FREEZE WILL STILL OCCUR ACROSS PORTIONS OF SOUTHERN NEVADA AND EASTERN CALIFORNIA WITH LOW TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S. FOR THE COLORADO RIVER VALLEY TEMPERATURES WILL BE BETWEEN 25 AND 30 DEGREES. LOW TEMPERATURES WILL GRADUALLY MODERATE THROUGH WEDNESDAY WITH FREEZING TEMPERATURES STILL POSSIBLE ACROSS THE LOW DESERT OF SOUTHERN NEVADA AND EASTERN CALIFORNIA. TEMPERATURES IN THE COLORADO RIVER VALLEY WILL BE NEAR TO SLIGHTLY ABOVE FREEZING. SINCE THE COLDEST TEMPERATURES HAVE PASSED NO FURTHER FREEZE WARNINGS FOR A HARD FREEZE WILL BE ISSUED. PEOPLE SHOULD CONTINUE TO KEEP THEIR SPRINKLE SYSTEMS TURNED OFF OR NOT RUN THEM OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN-GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP PETS INDOORS. A FREEZE WARNING FOR A HARD FREEZE MEANS WELL BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$
000 WWUS75 KVEF 151103 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 303 AM PST MON JAN 15 2007 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-151700- /O.CON.KVEF.FZ.W.0003.000000T0000Z-070115T1700Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 303 AM PST MON JAN 15 2007 /403 AM MST MON JAN 15 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST /10 AM MST/ THIS MORNING FOR A HARD FREEZE... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST /10 AM MST/ THIS MORNING FOR A HARD FREEZE. TEMPERATURES ONCE AGAIN HAVE DROPPED BELOW FREEZING ACROSS THE AREA THIS MORNING. ALTHOUGH MOST READINGS ARE NOT QUITE AS COLD AS THOSE REPORTED ON SUNDAY MORNING...TEMPERATURES AS OF 3 AM PST /4 AM MST/ WERE GENERALLY IN THE UPPER TEENS AND 20S. THE EXCEPTION WAS THE LOWER COLORADO RIVER VALLEY WHERE UPPER 20S TO LOW 30S WERE BEING EXPERIENCED. THESE READINGS WILL LIKELY LOWER A FEW MORE DEGREES BY MORNING AS THE LOWEST TEMPERATURES NORMALLY OCCUR AROUND SUNRISE. LOW TEMPERATURES WILL GRADUALLY MODERATE THROUGH WEDNESDAY WITH FREEZING TEMPERATURES STILL POSSIBLE ACROSS THE LOW DESERT OF SOUTHERN NEVADA...EASTERN CALIFORNIA...AND NORTHWEST ARIZONA. TEMPERATURES IN THE COLORADO RIVER VALLEY WILL BE NEAR TO SLIGHTLY ABOVE FREEZING. SINCE THE COLDEST TEMPERATURES HAVE PASSED NO FURTHER FREEZE WARNINGS FOR A HARD FREEZE ARE EXPECTED AT THIS TIME. PEOPLE SHOULD CONTINUE TO KEEP THEIR SPRINKLE SYSTEMS TURNED OFF OR NOT RUN THEM OVERNIGHT OR DURING THE EARLY MORNING HOURS. THOSE THAT HAVE IN-GROUND SPRINKLERS SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. PEOPLE SHOULD ALSO TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION AND KEEP PETS INDOORS. $$
000 WWUS75 KVEF 151703 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 903 AM PST MON JAN 15 2007 AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-151815- /O.EXP.KVEF.FZ.W.0003.000000T0000Z-070115T1700Z/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... KINGMAN...GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 903 AM PST MON JAN 15 2007 /1003 AM MST MON JAN 15 2007/ ...FREEZE WARNING WILL EXPIRE AT 9 AM PST /10 AM MST/ THIS MORNING FOR A HARD FREEZE... THE FREEZE WARNING WILL EXPIRE AT 9 AM PST, OR 10 AM MST THIS MORNING FOR A HARD FREEZE. TEMPERATURES HAVE WARMED INTO THE UPPER 20S TO MID 30S ACROSS THE LOW DESERTS OF SOUTHERN NEVADA...EASTERN CALIFORNIA AND NORTHWEST ARIZONA OF A 9 AM PST, OR 10 AM MST. LOW TEMPERATURES WILL CONTINUE TO MODERATE THROUGH WEDNESDAY AS THE THREAT OF A HARD FREEZE HAS PASSED. A HARD FREEZE OCCURS WHEN A TEMPERATURE AT OR BELOW 20 DEGREES IS EXPECTED FOR ELEVATIONS BELOW 2500 FEET. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Jan 13, 4:00 PM MST, 28 minutes earlier.
Area forecast discussion, Jan 13, 4:00 PM MST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PST SAT JAN 13 2007
.SYNOPSIS...TEMPERATURES WILL REMAIN BELOW NORMAL FOR THE NEXT WEEK
AS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT STAYS UNDER A COOL
WEATHER PATTERN.
&&
.SHORT TERM...THE MAIN WEATHER MESSAGE FOR THE NEXT SEVERAL DAYS
WILL CONTINUE TO BE WELL BELOW NORMAL TEMPERATURES. SO FAR
TODAY...TEMPERATURES STRUGGLING TO REACH EXPECTED HIGHS. MEAN TROUGH
WILL REMAIN OVER THE INTERMOUNTAIN WEST SUNDAY AND MONDAY. UPPER LOW
PRESENTLY OVER SOUTHWEST UTAH WILL EJECT EAST TOWARD THE FOUR
CORNERS TONIGHT. BUT AS IT DOES SO SHORTWAVE ENTERING WASHINGTON
STATE WILL DIVE SOUTH ACROSS WESTERN NEVADA TONIGHT AND CUT-OFF OVER
EASTERN CALIFORNIA LATE SUNDAY AFTERNOON. LEFT THE FORECAST DRY BUT
WILL NEED TO WATCH AS OROGRAPHICS ALONG NORTHEAST FACING SLOPES OF
SOUTH CENTRAL NEVADA MOUNTAINS AND SOUTHERN SIERRA COULD BE ENOUGH
TO SQUEEZE OUT SOME VERY LIGHT SNOW. THE LOW WILL ALSO HELP INCREASE
THE SURFACE PRESSURE GRADIENT MONDAY AND LOOKING AT BREEZY
CONDITIONS DOWN THE COLORADO RIVER. WILL HAVE A FREEZE WARNING
POSTED TONIGHT AND ONCE AGAIN SUNDAY NIGHT. TONIGHT WILL BE THE
COLDEST NIGHT WHILE TEMPERATURES SUNDAY NIGHT/EARLY MONDAY MORNING
WILL BE SIMILAR TO THIS MORNING.
.LONG TERM...FORECAST CONFIDENCE IS BIT IMPROVED BUT STILL LOW AS
MODELS OFFER CHANGING AND DIFFERING SOLUTIONS. ASIDE FROM THE 18Z
DGEX...WHICH RADICALLY CHANGED ITS FORECAST...IT APPEARS SOME BROAD
AGREEMENT IS COMING ABOUT BY WEDNESDAY ONWARD. GEM DROPS TROUGH FROM
GULF OF AK DOWN THE WEST COAST TO END UP AS A CUT OFF LOW A FEW
HUNDRED MILES OFF THE CA/MEX BORDER COAST BY FRIDAY MORNING. OLD
13/06Z DGEX DID THIS BUT 18Z RUN TAKES TROUGH THROUGH PACNW AND INTO
NORTHERN ROCKIES/PLAINS THURSDAY AT A RAPID CLIP. ECMWF ALSO BRINGS
TROUGH DOWN THE COAST AND CLOSES IT OFF AND BRINGS IT INLAND FRIDAY
ALONG THE CA/MEX BORDER WITH A KICKER LOW DROPPING SOUTH OFF THE
PACNW COAST SATURDAY. 18Z GFS IS MUCH FASTER THAN 12Z IN BRINGING IN
THE SYSTEM IN A STRAIGHT LINE FROM THE PACNW TO SOUTHERN NEVADA
WED/THUR AND MOVING RAPIDLY OUT OF THE AREA BY FRIDAY MORNING. THE
CONSENSUS I COME TO IS FOR A LOW OR TROUGH TO AFFECT THE REGION IN
THE THURSDAY AND FRIDAY TIMEFRAME. WILL KEEP THE FORECAST DRY AND
COLD NOW AS THERE IS MUCH UNCERTAINTY IN THE TRACK AND TIMING OF
NEXT SYSTEM.
&&
.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS... KVGT... KDRA...
KBIH...KDAG...KEED FOR DETAILS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...HARD FREEZE WARNING TONIGHT AND SUNDAY NIGHT ZONES
16..17..20..21..22.
.AZ...HARD FREEZE WARNING TONIGHT AND SUNDAY NIGHT ZONES 2..3..36.
.CA...HARD FREEZE WARNING TONIGHT AND SUNDAY NIGHT ZONES
522..523..524..525..526..527.
PIERCE/JACQUES
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jan 13, 10:56 AM MST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 956 AM PST SAT JAN 13 2007 AZZ001>003-036-CAZ519>527-NVZ014>022-140400- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 956 AM PST SAT JAN 13 2007 /1056 AM MST SAT JAN 13 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED LIGHT SNOW SHOWERS ARE STILL POSSIBLE TODAY ACROSS MAINLY NORTHERN MOHAVE COUNTY OF ARIZONA AND LINCOLN COUNTY OF NEVADA. HOWEVER THE MAIN CONCERN CONTINUES TO BE THE COLD TEMPERATURES WITH DAYTIME HIGHS GENERALLY 15 DEGREES BELOW NORMAL. OVERNIGHT LOWS TONIGHT...SUNDAY MORNING...HAS PROMPTED THE ISSUANCE OF A HARD FREEZE WARNING. PLEASE TAKE APPROIATE ACTION TO PROTECT EXPOSED PIPES AND TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WELL BELOW NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. LOW TEMPERATURES WILL BE COLD ENOUGH SUNDAY NIGHT INTO MONDAY MORNING FOR HARD FREEZE ONCE AGAIN OCCURRING OVER A LARGE PORTION OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 10:30 AM MST | Freeze Warning | VEF | Mohave | 25 hr |
Nearby
Freeze Warnings in Nevada, 2007Freeze Warnings in California, 2007Freeze Warnings in Arizona, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.